HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第31巻第5号 (臨時号) Vol.31,No.5 (Extra Edition) >

0-1 ナップサック問題の初等的ファセットに基づく解法

Files in This Item:
2.pdf861.82 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/32434

Title: 0-1 ナップサック問題の初等的ファセットに基づく解法
Other Titles: A Solution Based on Primitive Facetes of the 0-1 Knapsack Problem
Authors: 関口, 恭毅1 Browse this author
Authors(alt): Sekiguchi, Yasuki1
Issue Date: Mar-1982
Publisher: 北海道大学經濟學部
Journal Title: 北海道大學 經濟學研究
Journal Title(alt): THE ECONOMIC STUDIES
Volume: 31
Issue: 5
Start Page: 27
End Page: 51
Type: bulletin (article)
URI: http://hdl.handle.net/2115/32434
Appears in Collections:經濟學研究 = The economic studies > 第31巻第5号 (臨時号) Vol.31,No.5 (Extra Edition)

 

Feedback - Hokkaido University